# SDR DALA2019071304234

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,358 hours, 36,655 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF CLEAR VIEW WINDOW LT, UPPER AFT CORNER. (CPIL). NRC 00527: CRACK WAS REPAIRED PER SRM 56-10-02-2R-1 REPAIR 1 FIG.201, PERFORM LEAK CHECK PRESSURIZATION PER AMM 21-30-00 780-801. NO LEAKS WERE FOUND. (LP #1168010)
